MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE 24 IN. TOUCH SCREEN; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE 24 IN. TOUCH SCREEN; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10003
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during set up for a cori assisted tka surgery, they powered on the cori and the real intelligence 24 in.Touch screen was black.The bottom right corner had a blue light instead of a green light.They pressed the bottom right and the different options popped up.They pressed power and still black.A small box popped up and said ¿no signal¿.They still could not get the screen to show anything.They went to the back of the cori and unplugged the dvi cable and plugged back in, and the screen was still black.They unplugged it again and plugged it back in and checked other cables.The screen came on.It seemed like it was getting power because there was the blue light at bottom.The procedure was completed with the same device without significant delays.The patient was not harmed.
 
Additional Manufacturer Narrative
Internal complaint reference case- (b)(4).
 
Additional Manufacturer Narrative
H3, h6: the cori touchscreen pn rob10003, sn (b)(6), used in treatment, was not returned for evaluation.A visual and functional evaluation could not be performed and a relationship between the reported event and the device could not be determined.A review of manufacturing records indicates the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints has identified prior events.Although the reported problem was not confirmed, factors that may have contributed to the reported symptom may have been associated with connection issue between the system and the touchscreen.The product was not returned and no evidence was made available to link the complaint to an escalation event.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.Smith & nephew has not received adequate materials to fully evaluate the complaint, but if additional relevant materials are later received the complaint can be reopened.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
REAL INTELLIGENCE 24 IN. TOUCH SCREEN
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key12878173
Report Number3010266064-2021-00821
Device Sequence Number4434709
Product Code OLO
UDI-Device Identifier00885556756256
UDI-Public00885556756256
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10003
Device Catalogue NumberROB10003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2021
Supplement Date Received by Manufacturer02/22/2022
Initial Report FDA Received Date11/26/2021
Supplement Report FDA Received Date02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROB20000/CORI ROBOTICS USA
Patient SexUnknown